# SDR SWIA2017112844011

- Difficulty date: October 30, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 34,372 hours, 32,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS TO THE FUSELAGE, BS 605 AND 621 BELOW THE CARGO DOOR.  COLD WORKED DENTS TO AERODYNAMIC REQUIREMENTS IAW REO.
